# SDR YENA201711140927

- Difficulty date: November 14, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 67,691 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATIONS FOUND IN RT FRAMES 35- 36 LONGITUDINAL BEAM & PRESSURE PANEL, 10 FASTENERS HOLES.   REPAIRED IAW EC A17-1066-01.
